9 weeks pregnant mother

Question: Hi.. yesterday i got spotting.. then I consulted doctor n they gave hcg injection n progesterone tablets... Earlier I was taking 300mg progesterone... Now 300mg+40mg progesterone tablets... now spotting is stopped..Wont it effects baby growth??

1 Answers
Question
Answer: Progesterone is given to help stabilize placenta and reduce bleeding. Do not worry one usg will be done on 10--12th week
Similar Questions with Answers
Question: Gud afternoon. I just completed 1 month 55 days but yesterday I got brown discharge so I went to doctor they gave safe injection three days once injection and tablets also gave. Nw m in safe stage r wt
Answer: Brownish discharge is okay till it is not associated with crampy pain in the lower abdomen or Conti spotting/ bleeding occurs. Use panty liners and change frequently to avoid any risk of infection. Take your folic acid supplements and hcg/ progesterone injection timely. Take rest, avoid heavy work, travel, and refrain from intercourse. Hope your baby's heartbeat has been already detected on ultrasound. Don't stress and stay positive, there is nothing to worry as of now. Hope this information is useful to you.
»Read All Answers
Question: Hello,i am 3 and half month pregnant,i was taking progesterone injection,as per doctor recommedation i stopped my injection this week,and today i got brown discharge.what should i do now
Answer: Don't stop without consulting doctor..im also taking progesterone injections..doctors asked me to take till my delivery....plz consult ur doctor
»Read All Answers
Question: how was the tablets used baby's growth. is it must. because now I am stopped taking tablets. please tell me
Answer: Yes medicine in pregnancy is very important for baby's growth
»Read All Answers